# SDR SWIA200312725

- Difficulty date: December 24, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 4,055 hours, 3,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT FLOORBEAM RBL 9.0 INBOARD AND OUTBOARD ATTACH ANGLES CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  ANGLES REPLACED IAW CRJ SRM 51-40-11 AND RII 53-401.
